MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145018
Medical Device Problem Codes Break (1069); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the removal of the device, it was noticed that there was a broken surface on the lower part of the catheter.It was also stated that the catheter was not repaired and was not a luer adapter issue.Patient status was asked but unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the removal of the device, it was noticed that there was a broken surface on the lower part of the catheter (arterial side under the clamp).The catheter repaired and was implanted twice that day because there was a leakage after the first time on the arterial side.There was no luer adapter issue.Cleaning agents used was physiological sodium (nacl) liquid and frekaderm spray as a disinfectant for the exit site.In order to resolve the issue, a new catheter was used.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the removal of the device, it was noticed that there was a broken surface on the lower part of the catheter (arterial side under the clamp).It was also stated that the catheter was implanted twice that day because there was a leakage after the first time on the arterial side.The catheter was not repaired and was not a luer adapter issue.Cleaning agents used was physiological sodium (nacl) liquid and frekaderm spray as a disinfectant for the exit site.In order to resolve the issue, a new catheter was used.There was no reported patient outcome.
 
Additional Manufacturer Narrative

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8409393
Report Number3009211636-2019-00057
Device Sequence Number2326253
Product Code MSD
UDI-Device Identifier10884521013216
UDI-Public10884521013216
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Model Number8888145018
Device Catalogue Number8888145018
Device Lot Number1432500154
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer02/22/2019
08/09/2019
10/24/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date03/20/2019
09/03/2019
11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1